Aa
A
A
Close
1198633_tn?1341185988
Metoprolol ER switched to Metoprolol tartrate
I was taking metoprolol er 25mg in the morning, 50mg over night for hbp and palpitations. After an ER visit for high heart rate and blood pressure I've been put on 50mg metoprolol tatrate during day and 50mg at night. Since the switch I've been having really bad diarrhea and gas problems and at night my hands ache and feel kind of stuff but not swollen. Is this common?
Cancel
1 Answers
Page 1 of 1
159619_tn?1318997813
Yes, these are common side effects with metoprolol tatrate . You should report these side effects to your doctor, there are other meds they can try that may be better tolerated.

Jon
Comment
Cancel
159619_tn?1318997813
Comment
Comment
Submit Comment
Your Answer
1198633_tn?1341185988
Answer
Know how to answer? Tap here to leave your answer...
Answer
Metoprolol ER switched to Metoprolol tartrate
Submit Answer
A
A
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ
Avatar_m_tn
Blank
tacolino
Ireland
Avatar_m_tn
Blank
Saylor23
Barbourville, KY
Blank
BloodPressure Tracker
Keep track of your blood pressure
Start Tracking Now
Recent Activity
Avatar_m_tn
Blank
Paxiled commented on Men How to Keep It UP...
3 hrs ago
Avatar_m_tn
Blank
Paxiled commented on Some Foods From The O...
3 hrs ago
1236893_tn?1408490528
Blank
Men How to Keep It UP
14 hrs ago by gymdandee
High Blood Pressure / Hypertension Community Resources
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ
Avatar_m_tn
Blank
tacolino
Ireland
Avatar_m_tn
Blank
Saylor23
Barbourville, KY